By Anonymous - 10/12/2020 23:01 - Netherlands

Side effects

  Today, I’ve been horny for weeks on end. Because I’m on antidepressants, I can’t orgasm, so the horniness won’t go away. The only thing I do is go to the gym, where literally EVERYONE seems fuckable. While I’m not depressed anymore, my vagina is. FML
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
By  Chazzster  |  20

OP, Speak to your prescribing doctor about this. There might be another medication that would work with less side effects. Or perhaps you can adjust when you take the medication so it’s at the lowest level in your body before you try to find “satisfaction”.

I had a similar problem when I first started Celexa, an antidepressant. I understand the frustration you speak of. I found that by adjusting the time of day when I took the medication so it was at it lowest before planned sexual activity that solved most of my problem. Your body will be at its lowest level of the medication just before you take your dose. It builds up and then it ramps down in your bloodstream.

COMMENTS
By  Chazzster  |  20

OP, Speak to your prescribing doctor about this. There might be another medication that would work with less side effects. Or perhaps you can adjust when you take the medication so it’s at the lowest level in your body before you try to find “satisfaction”.

I had a similar problem when I first started Celexa, an antidepressant. I understand the frustration you speak of. I found that by adjusting the time of day when I took the medication so it was at it lowest before planned sexual activity that solved most of my problem. Your body will be at its lowest level of the medication just before you take your dose. It builds up and then it ramps down in your bloodstream.